# SDR DALA2022120207722

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 45,457 hours, 39,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY EXIT COVER DIFFUSER LENS IS MISSING.  EXIT SIGN AT 1ST CLASS BULKHEAD MISSING THE ENTIRE LIGHT COVER.  MAINTENANCE DETERMINED THAT ONLY THE EXIT SIGN COVER TO BE MISSING. LOCATED IN AN OVERHEAD BIN AND RE-INSTALLED THE COVER IAW AMM 33-51. OPS CHECKED GOOD.
